# SDR UIEA2010063000053

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN INTERCOSTAL LOCATED COMMON TO THE FWD CARGO FLOOR FROM BS 560 TO 580 UNDER RBL 45.5 CARGO TRACK HAD 2 CRACKS ON ITS UPPER FLANGE. (THE DAMAGE WAS TRIMMED OUT AND PERMANENTLY REPAIRED IAW SRM 51-40-03, FIG 1 AS DOCUMENTED ON NRC470. THE INTERCOSTAL IS MADE 0.050 INCH THICK CLAD 7075-T6 IAW SRM 53-10-21 FIG 5A, SHEET 3, DETAIL I ITEM 13. SEE FIG 1. THE REPAIR CONSISTED OF 0.063 INCH THICK 12 INCH BY 8 INCH CHANNEL AND 0.050 INCH THICK FILLER MADE FROM 7075-T6 INSTALLED WITH BACR15GF5D RIVETS AND BACB30MY5K LOCK FASTENERS IAW SRM 51-40-03 FIG 1 DETAIL III AS & NBSP; DOCUMENTED ON NRC470. SEE FIG 2.)
